# SDR SIMA201906280005

- Difficulty date: June 8, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 7,440 hours, 4,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOP NEXT TO F/A SEAT CLOSE TO FLOOR.  REMOVED AND REPLACED PAX DOOR EMERGENCY LIGHT NEXT TO F/A SEAT IAW AMM 33-26-01. OPS CHECK GOOD.
